I have been having irregular heartbeats for quite some time. I get palpitations and a feeling that my heart is missing beats. I get breathless and dizzy when this happens. Sometimes, the trigger is exercise, either walking or climbing stairs, other times it occurs when at rest. I am currently taking Aripiprazole and Citalopram. The heart problem began before I started taking these medications. I was recently given a heart monitor to record episodes. I can send you pictures of the episodes for you to read if possible. I would like some answers as my local cardiology department is taking some time.
Welcome to icliniq.com.
I understand your concern and would recommend performing some tests to investigate for possible cardiac arrhythmia or other metabolic causes that may trigger this situation.
If these tests result normal, you should consider anxiety as the main cause of your complaints.
For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Query: Hello doctor,I am a 65-year-old male who has until recently been playing tennis regularly. I have been on beta blockers for about 15 years, first on 50 mg Atenolol and then on 10 mg Bisoprolol. They lowered my pulse rate to about 60 but then about three years ago I started to get AFib... Read Full >>
Answer: Hello, Welcome to icliniq.com. Atrial fibrillation (also called AFib or AF) is a quivering or irregular heartbeat (arrhythmia) that can lead to blood clots, stroke, heart failure and other heart-related complications. Normally, your heart contracts and relaxes to a regular beat. In atrial fibrill... Read Full
Query: Hi doctor,I was not prescribed by my doctor to have Potassium chloride tablet. But, I had one tablet per day for the past two days. Is it fine to take? What will be the side effect? Please help. Read Full >>
Answer: Hi, Welcome to icliniq.com. Potassium chloride tablet should not be taken without monitoring. Serum potassium level should be done once in every three days. Hyperkalemia (elevated level of potassium) is a very dangerous thing. It can precipitate many sorts of arrhythmias (abnormal heart b... Read Full
Query: Hello doctor, Just tonight I started having an irregular heartbeat. I have no other symptoms. I am not weak or dizzy or lightheaded. It has been going on and off for about five hours. Read Full >>
Answer: Hi, Welcome to icliniq.com. I understand your concerns. Your symptoms are most likely due to heart arrhythmia most likely AFib (atrial fibrillation), the most common arrhythmia which causes palpitations and may be completely asymptomatic. The other possible causes include SVT (supraventricular tac... Read Full
Ask your health query to a doctor online?Ask a Cardiologist Now